# SDR HNAA2017081100269

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 41,844 hours, 39,068 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM NR 1, LOW QUANTITY EICAS MESSAGE APPEARED IN FLIGHT, HYDRAULIC QUANTITY WAS IN THE AMBER RANGE.  SERVICED THE NR 1 HYD SYS IAW MM 12-13-01. OK FOR SERVICE.
